Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 52, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 7:17 PM CST for Navarro County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2006, 7:17 PM CST (01:17 UTC)
- Expired
- Dec 29, 2006, 7:50 PM CST
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 5:38 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 585 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 515 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 300117
TORFWD
TXC349-300200-
/O.NEW.KFWD.TO.W.0052.061230T0117Z-061230T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
717 PM CST FRI DEC 29 2006
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS
* UNTIL 800 PM CST
* AT 716 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 14 MILES SOUTHEAST OF CORSICANA...MOVING NORTH
AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
KERENS BY 730 PM CST
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.
LAT...LON 3232 9637 3231 9632 3225 9627 3221 9620
3222 9619 3220 9618 3221 9616 3217 9618
3214 9612 3206 9609 3202 9610 3189 9635
$$2 follow-up statements
000
WWUS54 KFWD 300131
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST FRI DEC 29 2006
TXC349-300200-
/O.CON.KFWD.TO.W.0052.000000T0000Z-061230T0200Z/
NAVARRO TX-
729 PM CST FRI DEC 29 2006
...A TORNADO WARNING CONTINUES UNTIL 800 PM CST FOR NORTHEASTERN
NAVARRO COUNTY...
AT 729 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 14 MILES EAST OF
CORSICANA...MOVING NORTH AT 40 MPH.
THE TORNADO WILL AFFECT...
KERENS THROUGH 745 PM CST
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 200 AM SATURDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3212 9631 3221 9631 3225 9627 3221 9620
3222 9619 3220 9618 3221 9616 3217 9618
3214 9612 3206 9609 3202 9610 3196 9636
$$000
WWUS54 KFWD 300150
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
750 PM CST FRI DEC 29 2006
TXC349-300200-
/O.CAN.KFWD.TO.W.0052.000000T0000Z-061230T0200Z/
NAVARRO TX-
750 PM CST FRI DEC 29 2006
...THE TORNADO WARNING FOR NORTHEASTERN NAVARRO COUNTY HAS BEEN
CANCELLED...
AT 750 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAD EXITED THE AREA...THUS THE WARNING WAS CANCELLED.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WILL
BE POSSIBLE FROM LINGERING THUNDERSTORMS ACROSS THE COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR
EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM
CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CST SATURDAY MORNING FOR EASTERN
TEXAS.
LAT...LON 3212 9631 3221 9631 3225 9627 3221 9620
3222 9619 3220 9618 3221 9616 3217 9618
3214 9612 3206 9609 3202 9610 3196 9636
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 6:00 PM CST, 1 hour 17 minutes earlier.
Area forecast discussion, Dec 29, 6:00 PM CST, 1 hour 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CST FRI DEC 29 2006 .AVIATION... BACK EDGE OF THUNDERSTORMS PROGRESSING EASTWARD...SHOULD BE EAST OF WACO BY 02Z AND EAST OF METROPLEX TAF SITES BY 03Z. LOW CIGS WILL REMAIN FOR A WHILE OVERNIGHT BUT WITH DRIER PUNCH IN THE LOWEST LEVELS VISIBILITIES SHOULD IMPROVE. TIMING OF BREAKOUT TO VFR PROBLEMATIC...BUT WITH WET GROUND AND CHANCE OF MORE PRECIP OVERNIGHT HAVE OPTED FOR MORNING. 84 && .UPDATE... 549 PM HAVE UPDATED TO REPLACE WATCH 886 WITH WATCH 888. THIS BASICALLY REMOVED A FEW COUNTIES FROM THE WESTERN PART OF WATCH 886 WHERE THE SQUALL LINE HAS ALREADY BEEN THROUGH. ALSO...IT EFFECTIVELY EXTENDED THE TORNADO WATCH UNTIL 2 AM FOR THE SOUTHERN COUNTIES. TORNADO WATCH 887 CONTINUES FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH 8 PM. SQUALL LINE ALONG A LINE FROM WICHITA FALLS...TO GRANBURY...TO KILLEEN REPRESENTS THE BACK EDGE OF THE SEVERE THREAT. EXTRAPOLATION SHOWS IT THROUGH THE METROPLEX AROUND 03-04Z. /13 && .PREV DISCUSSION... /ISSUED 356 PM CST FRI DEC 29 2006/ DISCUSSION... VERY BUSY DAY AS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS MUCH OF NORTH TEXAS. OUTRAGEOUS HELICITY VALUES HAVE MORE THAN MADE UP FOR THE LACK OF INSTABILITY...AND WE HAVE HAD SEVERAL REPORTS OF TORNADOES ON THE GROUND. WATER VAPOR SHOWS POTENT UPPER LOW STILL SPINNING IN THE VICINITY OF THE NM/TX/NORTHERN MEXICO INTERFACE. MODELS CONTINUE TO ADVERTISE A SLOW MOVEMENT OF THIS SYSTEM...WITH ENERGY SHOOTING OUT FROM THE BOTTOM OF THE SYSTEM OVER NORTH TEXAS. BESIDES THE OBVIOUS TORNADO THREAT...FLOODING HAS INDEED PROVED TO BE AN ISSUE WITH THE TRAINING TENDENCY EXHIBITED BY THESE CELLS. HAIL SEEMS TO BE HARDER TO COME BY THAN PREVIOUSLY THOUGHT...AND ONLY A FEW REPORTS OF PEA-SIZE HAIL HAVE BEEN RECEIVED. WEAK DRY LINE/COLD FRONT WILL MOVE THROUGH THIS EVENING AND WILL PROVIDE A FOCUS FOR BROKEN SQUALL LINE DEVELOPMENT LATER TONIGHT...WHICH SHOULD IMPROVE CHANCES FOR DAMAGING WINDS AND HAIL. GIVEN THE STRONGLY MERIDIONAL DEEP LAYER KINEMATIC PROFILES...STORM MOVEMENT WILL BE SLOW AND FLOODING WILL CONTINUE TO BE A THREAT. UPPER LOW WILL TAKE ITS TIME TO CLEAR THE AREA...MAKING A SLOW EAST-NORTHEASTWARD PROGRESSION OVER THE NEXT 36 HRS. EXPECT RAIN TO COME TO AN END OVER THE EASTERN SECTIONS BY TOMORROW EVENING EVEN AS UPPER LOW REMAINS IN THE VICINITY...AS MOISTURE BEGINS TO WANE AND THE MID LEVELS OF THE ATMOSPHERE BECOMES DRY SLOTTED. NORTHERN COUNTIES MAY SEE SOME WRAP-AROUND CLOUDS/PRECIP AS WELL. PACIFIC FRONT WILL FINALLY PUSH THROUGH BY LATE SUNDAY/EARLY MONDAY AND WILL NOT HAVE TOO MUCH OF AN IMPACT ON TEMPERATURES. TEMPERATURES WILL MORE LIKELY BE NUDGED TOWARDS MORE NORMAL VALUES FOR THIS TIME OF YEAR (LOWER 50S FOR HIGHS AND LOWER TO MID 30S FOR LOWS) AS SEVERAL SHOTS OF WEAK COLD AIR ADVECTION FILTER INTO THE AREA. NEXT SYSTEM WILL AFFECT NORTH TEXAS IN THE WEDNESDAY THRU FRIDAY TIME FRAME AS A STRONG UPPER LOW EJECTS NORTHEAST FROM NORTHERN MEXICO INTO THE SOUTHERN PLAINS. FOR NOW HAVE CONTINUES 20-40% POPS ACROSS MUCH OF THE AREA UNTIL MORE DETAILS CAN BE PINNED DOWN. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 50 61 39 57 / 100 20 10 0 WACO, TX 50 62 39 59 / 100 20 10 0 PARIS, TX 54 62 39 54 / 100 50 20 10 DENTON, TX 50 59 38 54 / 100 20 10 0 MCKINNEY, TX 51 61 37 54 / 100 40 20 0 DALLAS, TX 52 62 40 56 / 100 30 10 0 TERRELL, TX 52 62 39 56 / 100 40 10 0 CORSICANA, TX 53 63 40 59 / 100 30 10 0 TEMPLE, TX 49 63 39 61 / 90 20 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/13
Hazardous weather outlook, Dec 29, 6:22 PM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 622 PM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE EASTERN TWO-THIRDS OF NORTH TEXAS THIS EVENING AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. THE ATMOSPHERE IS PRIMED FOR ROTATING STORMS... AND TORNADOES WILL BE THE MAIN THREAT THROUGH THE EVENING HOURS. A TORNADO WATCH IS IN EFFECT FOR THE NORTHERN HALF OF NORTH TEXAS THROUGH 8 PM...AND FOR THE SOUTHERN HALF UNTIL 2 AM. SEVERAL TORNADOES HAVE ALREADY BEEN REPORTED. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL AND LOCALIZED DAMAGING WINDS TO 60 MPH WILL ALSO BE POSSIBLE...NAMELY WITH A SQUALL LINE ALONG AN APPROACHING COLD FRONT. FINALLY...LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE MAJORITY OF THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER 9 PM...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN... A CHANCE OF THUNDERSTORMS WILL LINGER OVER THE EASTERN HALF OF NORTH TEXAS THROUGH SATURDAY EVENING...AS A COLD FRONT CONTINUES TO MOVE EAST AND AN UPPER LOW ROTATES OUT OF THE AREA. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. THUNDERSTORM CHANCES WILL RETURN TO THE SOUTHERN HALF OF NORTH TEXAS WEDNESDAY NIGHT AND WILL EXPAND TO INCLUDE ALL OF NORTH TEXAS BY THURSDAY MORNING AS A LARGE UPPER LEVEL LOW APPROACHES THE REGION. THUNDERSTORM CHANCES SHOULD END NORTHWEST TO SOUTHEAST LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED EAST OF A LINE FROM WICHITA FALLS...TO TOLAR...TO KILLEEN THIS EVENING...AND EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Special weather statement, Dec 29, 5:26 PM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CST FRI DEC 29 2006
TXZ157-158-300015-
BELL-CORYELL-
526 PM CST FRI DEC 29 2006
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN BELL COUNTY
EASTERN CORYELL COUNTY
AT 526 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM NORTH OF GATESVILLE...TO SOUTH OF
HARKER HEIGHTS. MOVEMENT WAS NORTH AT 45 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE FORT GATES...FORT HOOD...
GATESVILLE...HARKER HEIGHTS AND KILLEEN.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3093 9780 3089 9762 3157 9760 3169 9770
3162 9783Special weather statement, Dec 29, 5:36 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 536 PM CST FRI DEC 29 2006 TXZ122-135-300000- HENDERSON-VAN ZANDT- 536 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL HENDERSON COUNTY SOUTHERN VAN ZANDT COUNTY AT 536 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES WEST OF ATHENS...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY... CANTON...EUSTACE...MALAKOFF...VAN AND PURTIS CREEK STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3211 9605 3210 9583 3258 9558 3268 9604
Special weather statement, Dec 29, 6:00 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 600 PM CST FRI DEC 29 2006 TXZ117-300030- PARKER- 600 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... PARKER COUNTY AT 600 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER WEATHERFORD...MOVING NORTH AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HUDSON OAKS...RENO... SPRINGTOWN...WEATHERFORD AND WILLOW PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3277 9799 3260 9772 3296 9756 3299 9794
Special weather statement, Dec 29, 6:22 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 622 PM CST FRI DEC 29 2006 TXZ161-300100- LIMESTONE- 622 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN LIMESTONE COUNTY AT 622 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTH OF GROESBECK...OR JUST EAST OF THORNTON...MOVING NORTH AT 40 MPH. ANOTHER STRONG STORM WAS APPROACHING FROM NORTHERN ROBERTSON COUNTY. CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK...MEXIA AND FORT PARKER STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3123 9663 3137 9634 3171 9644 3173 9674
Special weather statement, Dec 29, 6:51 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
651 PM CST FRI DEC 29 2006
TXZ122-300115-
VAN ZANDT-
651 PM CST FRI DEC 29 2006
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN VAN ZANDT COUNTY
AT 651 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES NORTHEAST OF ATHENS...MOVING NORTH AT 40
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE EDOM AND VAN.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3237 9569 3235 9551 3235 9545 3248 9558
3271 9560Local storm report, Dec 29, 7:11 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM FLASH FLOOD KIRVIN 31.77N 96.33W
12/29/2006 FREESTONE TX LAW ENFORCEMENT
FREESTONE S.O. REPORTS UP TO 2 FEET OF WATER ON HWY 84
IN KIRVIN/WORTHAM AREAThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 6:00 PM CST | Special Weather Statement | FWD | Parker | 30 min |
| Dec 29, 6:00 PM CST | Tornado Warning | FWD | Anderson | 45 min |
| Dec 29, 6:22 PM CST | Special Weather Statement | FWD | Limestone | 38 min |
| Dec 29, 6:28 PM CST | Tornado Warning | FWD | Henderson | 47 min |
| Dec 29, 6:29 PM CST | Tornado Warning | FWD | Freestone, Navarro | 46 min |
| Dec 29, 6:51 PM CST | Special Weather Statement | FWD | Van Zandt | 24 min |
| Dec 29, 7:02 PM CST | Tornado Warning | FWD | Anderson | 43 min |
| Dec 29, 7:13 PM CST | Flash Flood Warning | FWD | Tarrant | 2 hr |
| Dec 29, 7:22 PM CST | Special Weather Statement | FWD | Leon | 23 min |
| Dec 29, 7:27 PM CST | Flash Flood Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 3 hr |
| Dec 29, 7:36 PM CST | Tornado Warning | FWD | Henderson | 24 min |
| Dec 29, 7:56 PM CST | Flash Flood Warning | FWD | Robertson | 2 hr |
| Dec 29, 8:01 PM CST | Flash Flood Warning | FWD | Hunt | 3 hr |
| Dec 29, 8:13 PM CST | Special Weather Statement | FWD | Henderson | 32 min |
| Dec 29, 8:35 PM CST | Special Weather Statement | FWD | Leon | 25 min |
| Dec 29, 8:42 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 10:01 PM CST | Special Weather Statement | FWD | Delta | 29 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.